Banach Journal of Mathematical Analysis

On Jordan centralizers of triangular algebras

Lei Liu

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let A be a unital algebra over a number field F. A linear mapping ϕ from A into itself is called a Jordan-centralized mapping at a given point GA if ϕ(AB+BA)=ϕ(A)B+ϕ(B)A=Aϕ(B)+Bϕ(A) for all A, BA with AB=G. In this paper, it is proved that each Jordan-centralized mapping at a given point of triangular algebras is a centralizer. These results are then applied to some non-self-adjoint operator algebras.

Article information

Banach J. Math. Anal., Volume 10, Number 2 (2016), 223-234.

Received: 5 April 2015
Accepted: 26 May 2015
First available in Project Euclid: 23 February 2016

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47L35: Nest algebras, CSL algebras
Secondary: 47B47: Commutators, derivations, elementary operators, etc. 17B40: Automorphisms, derivations, other operators 17B60: Lie (super)algebras associated with other structures (associative, Jordan, etc.) [See also 16W10, 17C40, 17C50]

Jordan centralizer triangular algebra non-self-adjoint operator algebra centralizer


Liu, Lei. On Jordan centralizers of triangular algebras. Banach J. Math. Anal. 10 (2016), no. 2, 223--234. doi:10.1215/17358787-3492545.

Export citation


  • [1] C. Akemann, G. Pedersen, and J. Tomiyama, Multipliers of $C^{\ast}$-algebras, J. Funct. Anal. 13 (1973), no. 3, 277–301.
  • [2] P. Ara and M. Mathieu, Local Multipliers of $C^{\ast}$-Algebras, Springer, London, 2003.
  • [3] M. Bre$\breve{\mathrm{s}}$ar, Characterizing homomorphisms, derivations and multipliers in rings with idempotents, Proc. Roy. Soc. Edinburgh, Sect. A 137 (2007), no. 1, 9–21.
  • [4] W. S. Cheng, Commuting maps of triangular algebras, J. London Math. Soc. 63 (2001), no. 1, 117–127.
  • [5] W. S. Cheng, Lie derivations of triangular algebras, Linear Multilinear Algebra 51 (2003), no. 3, 299–310.
  • [6] D. Hadwin and J. Li, Local derivations and local automorphisms on some algebras, J. Operator Theory 60 (2008), no. 1, 29–44.
  • [7] R. Kadison, Local derivations, J. Algebra 130 (1990), no. 2, 494–509.
  • [8] I. Kosi-Ulbl and J. Vukman, On centralizers of standard operator algebras and semisimple $H^{\ast}$-algebras, Acta Math. Hungar. 110 (2006), no. 3, 217–223.
  • [9] D. Larson and A. Sourour, “Local derivations and local automorphisms” in Operator Theory: Operator Algebras and Applications, Part 2 (Durham, N.H., 1988), Proc. Symp. Pure Math. 51, Amer. Math. Soc., Providence, 1990, 187–194.
  • [10] P. Li, D. Han, and W. Tang, Centralizers and Jordan derivations for CLS subalgebras of von Neumann algebras, J. Operator Theory 69 (2013), no. 1, 117–133.
  • [11] J. Li, Q. Shen, and J. Guo, On Generalized (M, N, L)-Jordan Centralizers of some algebras, Banach J. Math. Anal. 6 (2012), no. 2, 19–37.
  • [12] F. Lu, Lie isomorphisms of reflexive algebras, J. Funct. Anal. 240 (2006), no. 1, 84–104.
  • [13] X. Qi and J. Hou, Characterizing centralizers and generalized derivations on triangular algebras by acting on zero product, Acta Math. Sinica (Engl. Ser.) 29 (2013), no. 7, 1245–1256.
  • [14] J. Vukman, Centralizers of semiprime rings, Comment. Math. Univ. Carolinae 42 (2001), no. 2, 237–245.
  • [15] J. Vukman, Identities related to derivations and centralizers on standard operator algebras, Taiwanese J. Math. 11 (2007), no. 1, 255–265.
  • [16] J. Vukman and I. Kosi-Ulbl, On centralizers of semiprime rings with involution, Studia Sci. Math. Hungar. 43 (2006), no. 1, 61–67.
  • [17] Z. Xiao, F. Wei, and A. Fošner, Centralizing traces and Lie triple isomorphisms on triangular algebras, Linear Multilinear Algebra 63 (2015), no. 7, 1309–1331.
  • [18] B. Zalar, On centralizers of semiprime rings, Comment. Math. Univ. Carolinae 32 (1991), no. 4, 609–614.